Bifurcations of roots of the Gakhov equation with a Loewner left-hand side
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 69-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_6_a12,
author = {A. V. Kazantsev},
title = {Bifurcations of roots of the {Gakhov} equation with {a~Loewner} left-hand side},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--73},
year = {1993},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_6_a12/}
}
A. V. Kazantsev. Bifurcations of roots of the Gakhov equation with a Loewner left-hand side. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 69-73. http://geodesic.mathdoc.fr/item/IVM_1993_6_a12/